Linear growth for semigroups which are disjoint unions of finitely many copies of the free monogenic semigroup
Author(s)Abughazalah, Nabilah; Etingof, Pavel I.
MetadataShow full item record
We show that every semigroup which is a finite disjoint union of copies of the free monogenic semigroup (natural numbers under addition) has linear growth. This implies that the corresponding semigroup algebra is a PI algebra.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Archiv der Mathematik
Abughazalah, Nabilah, and Pavel Etingof. “Linear Growth for Semigroups Which Are Disjoint Unions of Finitely Many Copies of the Free Monogenic Semigroup.” Archiv Der Mathematik 105, no. 3 (August 20, 2015): 223–228.
Author's final manuscript